# SDR GTIA2018122003033

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 6,102 hours, 2,741 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Condition: Damaged
- Location: Lpc Shaft
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT SUSPECT PAC #2-ACCOMPLISHED FAULT ISOLATION IAW TSM 05-50-00-810-831 COS REPORTING SHT & DECISION TABLE TYPE 3 #2 ENG. REF MWI CTL #2432016-2 & LOG PG 2410633-1 LPC SHAFT COVER SEAL REPLACED. ACCOMPLISHED ECS DECOTAMINATION IAW AMM 21-00-00-615-604 PAR 4J. O FURTHER ODORS NOTED
